# SDR DXTR2016100301

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 13,442 hours, 8,402 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER SKIN HAS A GOUGE ON THE LH & RH SIDE WHERE THE REAR FAIRING ASSY CONTACTS THE VERTICAL STABILIZER.  ACCOMPLISHED MINOR REPAIR IAW AQRD ERO-861733 DATED OCT 03/2016.
